# SDR DALA1255163606

- Difficulty date: November 18, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 12,807 hours, 4,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 259 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE.  REPAIRED ON ERA 509037-14, REV ORIG 509037-14, LP 544971004.
